On Jacquet-Langlands isogeny over function fields

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We propose a conjectural explicit isogeny from the Jacobians of hyperelliptic Drinfeld modular curves to the Jacobians of hyperelliptic modular curves of D-elliptic sheaves. The kernel of the isogeny is a subgroup of the cuspidal divisor group constructed by examining the canonical maps from the cuspidal divisor group into the component groups.

Original languageEnglish (US)
Pages (from-to)1149-1175
Number of pages27
JournalJournal of Number Theory
Issue number7
StatePublished - Jul 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'On Jacquet-Langlands isogeny over function fields'. Together they form a unique fingerprint.

Cite this